# SDR QMLA2013063013086

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53592
- Aircraft time: 4,111 hours, 9,473 cycles
- Engine: Allsn 250C47B
- Engine time: 627 hours, 1,524 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DECENT AND LEVELING AT 2500 FEET THE HYD PRESS AND CYCLIC CENTER LIGHTS ILLUMINATED ALONG WITH THE LOSS OF NORMAL CONTROL FORCES AND THE ACFT BECAME VERY SLOPPY AND HEAVY.  ALL INDICATIONS ARE THAT THE HYD FAILED, DECLARED AN EMERGENCY AND DIVERTED.  TURNED OFF THE FORCE TRIM AND AUTO TRIM AS WELL AS PULLED SEVERAL CBS ASSOCIATED WITH THE AUTO PILOT AND SAS SYS.    NO DIFFERENCE ON THE CONTROLLABILITY OF THE ACFT.  DID A RUN-ON LANDING TO 25L AND HAD APPROX 500 FT OF GROUND SLIDE.   CHECKED HYD PRESSURE BY TURNING BLADES BY HAND AND MANIPULATED THE CONTROLS.  CYCLIC VERY HEAVY AND WAS NOT ABLE TO MOVE THE COLLECTIVE.  REPEATED CHECK AND EVERYTHING IMPROVED OVER A PERIOD OF TURNING ROTOR SYSTEM.  A GROUND RUN PERFORMED AND IT WAS APPARENT THAT HYD PRESSURE HAD BEEN RESTORED.  CONTROLS STILL DID NOT FEEL RIGHT TO ME AND THERE WAS SIGNIFICANT LEFT PULL IN THE CYCLIC WITH OR W/O THE SAS."  CURRENTLY TROUBLESHOOTING THE ISSUES TO FIND A CAUSE OF THIS EVENT.
